Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

High TSH, weight gain, thyroxine 150g, feels dizzy. Diet?

hi i m 23 yrs old 3months bak my TSH was detected 100...i gained 8kgs in 15days i wz adviced to take thyroxin tablets 150g then within a month my tsh became .44 nw m taking thyroxin of 50mg bt my tsh z still nt normal nw it hz reached 18...dis z vry worrying coz my routine works r getin hampered i feel vryy low n dizzy....wat diet shud i take so dat atleast mmy body supports me for my routine work...i m a working girl i really need to know a solution....n also i dnt want to take dis medicine fr d whole of my life cnt dis b cured completely???
Asked On : Sat, 28 Apr 2012
Answers:  2 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
my dear
this is not how u need to go abut it
TSH for diagnosis of hypothyroidism is perfect ok. then we r done with it fetched next 3 months.
u should keep monitoring ur free T3 and free T4 levels and get the levels of these mid way between the upper and lower limits.
ur dose of thyroid should be 1.6 mcg x ur body weight.
do the necessary changes and relevant tests and contact me for helping u out
Answered: Fri, 4 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor